# SDR DALA2022061004087

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2270939) DURING INSPECTION FOUND CORROSION ALONG OF FLOORBEAM STA 986, FROM RBL 45 TO LBL 45 AT CABIN STRUCTURE WET AREA. CORROSION LEVEL 2 ON FLOORBEAM STA 986, FROM RBL 45 TO LBL 45 WAS REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 4, REPAIR 4.
